EconPapers    
Economics at your fingertips  
 

Existence of an endogenously complete equilibrium driven by a diffusion

Dmitry Kramkov ()

Finance and Stochastics, 2015, vol. 19, issue 1, 22 pages

Abstract: The existence of complete Radner equilibria is established in an economy whose parameters are driven by a diffusion process. Our results complement those in the literature. In particular, we work under essentially minimal regularity conditions and treat the time-inhomogeneous case. Copyright Springer-Verlag Berlin Heidelberg 2015

Keywords: Endogenous completeness; Dynamic equilibrium; Martingale representation; Real-analytic functions; 91B50; 91B51; 60G44; 26E05; D52; D53; G12 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17)

Downloads: (external link)
http://hdl.handle.net/10.1007/s00780-014-0250-y (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:19:y:2015:i:1:p:1-22

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

DOI: 10.1007/s00780-014-0250-y

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:finsto:v:19:y:2015:i:1:p:1-22